# SDR 2022F00264

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: General aviation
- Aircraft: N38885
- Make and model: Bell 206L-1
- Aircraft serial: 45726
- Aircraft time: 31,568 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: None
- Part number: 20633000101
- Part serial: A069
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 1,079 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THE FOLLOWING:  "WHILE ON THE DOWNWIND IN STRAIGHT AND LEVEL FLIGHT AT APPROXIMATELY 70KTS I REDUCED POWER FOR A 60KT AIRSPEED.  THE AIRCRAFT IMMEDIATELY BEGAN AN AGGRESSIVE VERTICAL HOP MOVING ME AND THE FRONT SEAT PASSENGER ABOUT IN OUR SEATS AND BANKED SLIGHTLY TO THE RIGHT.  I BANKED LEFT AND INCREASED POWER.  THIS CAUSED THE VERTICAL HOP SEVERITY TO DECREASE BUT NOT SUBSIDE COMPLETELY.  I REDUCED POWER AGAIN FOR FINAL DESCENT AND LANDING.  VERTICAL MOTION AT THIS TIME WAS MINIMAL.  THE DURATION OF THE MOST AGGRESSIVE VERTICAL MOTION WAS APPROXIMATELY 10 SECONDS.  DURING THE EVENT, NR INCREASED TO APPROXIMATELY 107% AND T2 DECREASED TO APPROXIMATELY 90%.  THE TOWER CALL OUT WINDS OF 140 DEGREES AT 6KTS AT THE TIME OF THE FLIGHT.  I EXPERIENCED NO TURBULENCE AT THE TIME OF FLIGHT."
